# SDR 97ZZZX1223

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7239E
- Make and model: Cessna A185F
- Aircraft serial: 18502642
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 075016167
- Condition: Cracked
- Location: Exhaust Riser
- Part time: 105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INTERSECTING CRACKS, EACH ABOUT AN INCH LONG, RADIATING ON THE AFT SIDE OF THE CENTER EXHAUST TUBE (BOTH STACKS).  FOUND DURING 100-HOUR INSPECTION.  RECOMMEND THAT THE EXHAUST SYSTEM BE INSPECTED DURING THE 50-HOUR INSPECTION.
